# SDR AALA202512240217

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N957XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8246
- Aircraft time: 21,925 hours, 6,071 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM WARNING: SMOKE LAVATORY SMOKE. FL320. ECAM REMAINED FOR LESS THAN 30 SECONDS. CABIN CREW INVESTIGATED MID-LAVATORY. PASSENGER CLAIMS NO SMOKING/VAPING. CABIN CREW DETECTED NO CIGARETTE/VAP SMELL OR EVIDENCE. CREW MONITORING FOR THE REMAINDER OF THE FLIGHT. MAINTENANCE ACCOMPLISHED A BITE TEST PER TSM 26-17-00 WITH NO FAULTS FOUND. MID LAV SMOKE DETECTOR VISUALLY INSPECTED. NO DAMAGE FOUND. OK FOR SERVICE.
